Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Countable paracompactness of $ \Sigma$-products


Author: Le Cheng Yang
Journal: Proc. Amer. Math. Soc. 122 (1994), 949-956
MSC: Primary 54B10; Secondary 54D10, 54D20
MathSciNet review: 1216827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that $ \Sigma $-products of compact spaces always are countably paracompact but not necessarily normal. In the present paper it is proved that a $ \Sigma $-product of paracompact $ \sigma $-spaces is normal if and only if it is countably paracompact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D10, 54D20

Retrieve articles in all journals with MSC: 54B10, 54D10, 54D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1216827-X
Keywords: $ \Sigma $-product, $ \sigma $-space, countably paracompact, normal
Article copyright: © Copyright 1994 American Mathematical Society